# SDR 99ZZZM609

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SIDEWALL DIAPHRAGM REMOVED FOR CRACKED ACTUATOR ATTACH POINT.  REPLACED NLG LEFT DIAPHRAGM PER BAE FAX REF NR JEN/RJO0505-98.  GEN W/C FOR 60 CYC DV INSPECTIONS AND 2000 AND OR 10 MONTH REPLACEMENT.  (M)
